# SDR IXXA110078O

- Difficulty date: December 3, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 76,227 hours, 35,500 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Contaminated
- Location: Wing-Body
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, THE CREW SMELLED A STRONG FUEL ODOR, THE PACKS WERE TURNED ON AND FUEL ODOR WENT AWAY. THE CREW LANDED WITHOUT FURTHER INCIDENT.  MX CLEANED RESIDUAL FUEL FROM RT WING TO BODY FAIRING IAW AMM 20-30-83/201.  ACFT WAS RETURNED TO SERVICE.
